MathSciNet Relay Station
MathSciNet bibliographic data
MR1072462 11K55 (11K06)
Grabner, P. J.; Tichy, R. F. Contributions to digit expansions with respect to linear recurrences. J. Number Theory 36 (1990), no. 2, 160–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement